# SDR RRXA97204

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT LOWER FLAP SKIN CRACKED AT XF=219.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH C76-R07 AND DC-8 SRM 51-1-8 AND 51-1-21A.
